# SDR FDEA201607232607

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 78,286 hours, 28,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXAFA7433521
- Condition: Worn
- Location: Bs 1256-1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SEAT TRACK AT LBL 47.5 BETWEEN BS 1256 AND 1561, HAD SEVERAL  AREAS OF WEAR.   FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED  AND REPLACED THE SEAT TRACK IAW SRM 53-70-00 FIG 2, DRAWING AFA 7433, SRM 51-31-01, SRM 51-31-01, 53-42-01 FIG 5 VOL II AND DRAWING AFA 7433.  MAJOR REPAIR.
